# SDR UPS04843596

- Difficulty date: November 18, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LONG 15R CRACKED AT FRAME ATTACHMENT, STA 1755.  CUT OUT LONG SECTION FROM STA 1750-1760, REMOVED END FITTING AT STA 1760 & SHEAR TIE AT 1755.  FAB LONG SECTION FROM S1616757 EXTRUSION, & TWO SPLICE STRAPS FROM SHT7075T6/.080 REF SRM 53-2-2 FIG 10, 51-1-8, 53-5-3 ASSEMBLED REPAIR & REINSTALLED PARTS & REPAIR SPLICE FITTING REF SRM 53-2-2 FIG 10, 51-1-20D, 51-1-8, DPS4.707, NDT-SPM06-10-01.001.
